Moments on Riemann surfaces and hyperellipticAbelian integrals

Lubomir Gavrilov, Fedor Pakovich

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In the present paper we solve the following different but interrelated problems: (a) the moment problem on Riemann surfaces, (b) the vanishing problem for polynomial Abelian integrals of dimension zero on the projective plane, (c) the vanishing problem for polynomial hyperelliptic Abelian integrals.

Original languageEnglish
Pages (from-to)125-155
Number of pages31
JournalCommentarii Mathematici Helvetici
Volume89
Issue number1
DOIs
StatePublished - 27 Mar 2014

Keywords

  • Abelian integrals
  • Moment problem

Fingerprint

Dive into the research topics of 'Moments on Riemann surfaces and hyperellipticAbelian integrals'. Together they form a unique fingerprint.

Cite this